MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID MEDIUM, ALPHA
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Insufficient Information (4580)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 4243603 - 300-01-15 - equinoxe, humeral stem primary, press fit 15mm.4008861 - 300-10-15 - equinoxe replicator plate 1.5mm o/s.4231975 - 300-20-02 - equinox square torque define screw drive kit.3850838 - 310-01-47 - equinoxe, humeral head short, 47mm (beta).3693572 - 14-13-03 - equinoxe cage glenoid medium, alpha.4201245 - 315-35-00 - glnd kwire.
 
Event or Problem Description
It was reported that a male patient, initial right shoulder implanted on (b)(6) 2016, underwent a revision procedure on (b)(6) 2024, approximately 7 years 11 months post the initial procedure.The patient had a previous total shoulder replacement then failed rotator cuff which required the change to a reverse shoulder replacement.Everything was removed.Image of device provided appeared to be fractured which was reported to be found upon opening the wound site.There were no device breakages or surgical delays during the procedure.No x-rays were able to be obtained.The patient was last known to be in stable condition following the event.The explanted devices are not available for analysis as they were discarded at the hospital.Device images were provided.No further information.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of the patient¿s rotator cuff tear.The reason for the observed fracture of the glenoid component could not be determined since the device was not returned for evaluation and radiographs were not provided.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3525541928
MDR Report Key19153877
Report Number1038671-2024-00922
Device Sequence Number7443986
Product Code KWT
UDI-Device Identifier10885862172686
UDI-Public10885862172686
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2019
Device Model NumberEQUINOXE CAGE GLENOID MEDIUM, ALPHA
Device Catalogue Number314-13-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale